# SDR 2006UALA01588

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 29,878 hours, 8,188 cycles
- Engine: Pwa PW2037
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HAZE AND BURNING PLASTIC ODOR ON DEPARTURE. CLEARED IN CRUISE. RETURNED ON FINAL.   THE BURNING SMELL WAS ATTRIBUTED TO A FAILED RH RECIRCULATION FAN.  REPLACED FAN AND THE PROBLEM WENT AWAY.
